# SDR CALA2019080401303

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 66,898 hours, 24,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT THRESHOLD LIGHT ON FWD RH EMERGENCY EXIT DOOR AT ROW 20 IS INOP RELAMPED, OP CHECKS GOOD REF AMM TASK 33-51-00-710-801
